# SDR SWAA2015120746755

- Difficulty date: November 14, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N524SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26566
- Aircraft time: 71,407 hours, 67,061 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED, BETWEEN BS 482A+4.5 - 482A+5.5, STRINGER 26L.  REPAIRED SKIN IAW EA.
